Erowid References Database
Angerer V, Franz F, Schwarze B, Moosmann B, Auwärter V.
“Reply to 'Sudden Cardiac Death Following Use of the Synthetic Cannabinoid MDMB-CHMICA'”.
J Anal Toxicol. 2016 Jan 29.
In a letter to the editor, Westin et al. described a case of sudden cardiac arrest after the consumption of a brown powder containing MDMB-CHMICA (methyl-(S)-2-(1-(cyclohexylmethyl)-1H-indole-3-carboxamido)-3,3-dimethylbutanoate) (1). In this case, 1.4 ng/mL MDMB-CHMICA was detected in the serum sample obtained 2 h
post-consumption and the intake of this synthetic cannabinoid was assumed as the most probable cause of death by the authors. MDMB-CHMICA seems to be an extremely potent drug mediating its effects via agonist activity at the CB1 receptor of the endocannabinoid system (2). Since December 2014, numerous nonfatal and fatal
intoxication cases involving this compound have been reported (3). Given the high prevalence and the limited data published in the scientific literature so far we would like to add some more data on MDMB-CHMICA serum concentrations encountered in forensic case work. [...]
[ Cite HTML